| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a temperature (temp - no physical damage) issue.The reporter stated the pump was warm when battery was changed.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
Additional Manufacturer Narrative
Device analysis: the device was returned to the manufacturer and investigation completed on (b)(4) 2019 with the following findings: the black box data revealed a sudden drop in voltage followed by a battery alarm at the time the overheating was reported.On investigation, the electrical current draws were found to be within specifications.There was no damage to the pump and no moisture in the pump.There was no damage, defect or contamination of the pump¿s interior components.The pump powered on normally and was exercised for 12 hours without any interruption in power and no overheating.Investigation did not duplicate the complaint.